MAUDE Adverse Event Report: VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USECBK

VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USECBK
Model Number PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the defective device has not been returned for evaluation.Therefore the root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 29657-001- patient circuit w/o peep, 22 mm spu (10/pkg) was leaking air around a proximal port when connected to the ventilator, causing the ventilator to lock up.The defective circuit was replaced and the customer confirmed that there was no harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of the investigation: the device history record for the part number 29657-001 with lot number 0004140206 and udi code (b)(4) was reviewed in order to detect any issue related with the reported defect during its manufacturing.The complete lot was manufactured, inspected and released on 29apr2021 per our internal procedures and no issues were found.Based on the investigation and per sample sent by the customer, we could not confirm the defect, sample was visually inspected and no issue were found, also sample was leak tested and no leak was found, those inspections were performed according to pqas 10818x10 etal.Therefore the root cause was not determined.In addition pfmea -35a was reviewed and we have the controls for this kind of issues.

Brand Name
PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USECBK
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12775034
Report Number8030673-2021-00212
Device Sequence Number3485576
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934(10)0004140206
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Device Catalogue Number29657-001
Device Lot Number0004140206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown